# SDR DL75E091110

- Difficulty date: July 2, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,780 hours, 13,797 cycles
- Engine: Pwa PW2037
- Engine time: 38,229 hours, 13,129 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R GEN DRIVE LIGHT ILLUMINTAED DURING TAXI AFTER START R ENGINE CA-BIT GCU. GCU FAULTS IDG FOR SERVICING. SERVICED RT IDG PER AMM.  RESET GCU. RAN ENGINE LOADED RT IDG HELD ENTIRE LOAD FOR 6 MIN. TRANSFER POWER ALL CHECKS OK. EXAMINED IDG FOR LEAK. NO DEFECTS WITNESSED ACFT OK FOR SERVICE  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
